Please use this identifier to cite or link to this item: http://ea.donntu.edu.ua:8080/jspui/handle/123456789/29125
Title: Prime ends in the mapping theory on the Riemann surfaces
Authors: Volkov, Sergei
Ryazanov, Vladimir
Keywords: Riemann surfaces
Prime ends
mappings of finite distortion
boundary behavior
Sobolev classes
Issue Date: 2017
Publisher: Springer Link (United States)
Series/Report no.: Volume 227, Issue 1, Journal of Mathematical Sciences;
Abstract: The criteria for continuous and homeomorphic extensions to the boundary of mappings with finite distortion between domains on the Riemann surfaces by prime ends by Carath´eodory are proved
URI: http://ea.donntu.edu.ua:8080/jspui/handle/123456789/29125
Appears in Collections:Наукові публікації

Files in This Item:
File Description SizeFormat 
Статья16.pdf126,41 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.